# SDR AALA202307197084

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 36,250 hours, 19,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR DIFFICULT TO ARM/DISARM AND MAKE NOISE WHEN HANDLE IS MOVED AS IN IT IS CATCHING OR RUBBING AGAINST SOMETHING. LUBRICATED ARMING HANDLE MECHANISM (AALA202307196503) AND GIRT BAR ATTACH POINT FITINGS (AALA202307197084), DOOR ARMS NORMAL WITH NO DEFECTS NOTED PER AMM 52-13-11.
